# SDR 03FDEA00910

- Difficulty date: June 16, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 39,341 hours, 6,607 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0503503
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP O/B HINGE ACTUATOR O/B BORE FOUND CORROSION.  LEFT WING O/B FLAP O/B HINGE O/B ACTUATOR BORE REPAIRED AS PER FEDEX EA 1-5740-71722, TITLE: WINGS- LEFT O/B FLAP- O/B HINGE BRACKET ASSY FOR ACTUATOR INSTALLATION CORRODED.
